I can not orgasm Ive been on venlafaxine for a year an Im now at 300mgs XT.
At lower doses I had the same problem but seemed to get better, still took way to long very embarrassing. Ive been at this dose over a month and it is not getting better. This is the worse ever. I need to be able to ejaculate. Please men help me I need to knkow
Effexor - please only men answer I've seen this question before but the only who ID sex were women.?
Hi, onemore1, I also was on Effexor (the generic like you) for over two years. I worked up to 225 mg. and at the end was at 325 mg. I was never able to have a "normal" orgasm at all once I got to the therapeutic dose. I was seeing my psychiatrist every two weeks and when the problem first began he just shook his head and said that unfortunately is a side effect for many men. I am on Cymbalta now and do not have that problem. You may consider changing your antidepressant, if possible. That is one of the reasons I did. All the best to you, Anthony
Sadly this is a common side effect from what I've read. I had the same problem on a different drug, Lexapro (escitolapram). After 3 weeks it got so that I could orgasm, but only after a LOT of work. I've heard of people taking Wellbutrin to help with it? I'm not a doctor, so take that with a grain of salt. You might mention it to your dr though. I feel for you. I'd almost rather be depressed and have normal sexual function. :(
I was on Effexor for about a year 300 mg. I Could ejaculate but no orgasm. I took myself off of it in 2010 and as of 2019 I still do not orgasm. Doctors say it has nothing to do with Effexor but I never had the problem before it and that is a known side effect...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.